# SDR USAA2010030390482

- Difficulty date: March 1, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 74,953 hours, 26,483 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4003171
- Part serial: A10220
- Condition: Corroded
- Location: Lt Wing
- Part time: 39,019 hours, 13,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - A-CHECK - MAJOR REPAIR - CORROSION ON NR 2 SLAT AT WS 594.  REPAIR COMPLETED.
